# SDR 02FDEA00588

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46800
- Aircraft time: 66,046 hours, 19,886 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Part number: ARB0642501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR RETRACT CYLINDER SUPPORT FRAME IS CRACKED AT APEX LUG TO THE RADIUS AFT SIDE.  REMOVED AND REPLACED SUPPORT BRACKET RETRACT ACTUATOR REF 8-5740-7-4312.
